# SDR FDEA202103180696

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N879FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40685
- Aircraft time: 8,748 hours, 1,618 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941E
- Part serial: 9574A
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMELL ABNORMAL BEFORE PUSHBACK,AMT ADVISED CREW TURN ON PACKS,LESS THAN 2 MINS SMOKE  AND ASH COMING FROM AIRCON OUTLET,WE FOUND STATUS MESSAGE RECIRC FAN,GROUND CREW REPORTED HEAVY   SMOKE COMING FROM UPPER FUSELAGE AND MDC.WE REPORTED TO CREW AND CREW EVACUATED AS PER PROCEDURE.  REF AMM 21-25-08-4 R/R'ED BOTH RH RECIRCULATION AIR FILTERS AND  REF AMM21-25-07-4, R/R'ED RH RECIRCULATION FAN   FAN AND OPS TEST SATIS.
